Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/1719

Title: Localization-delocalization transition for drift diffusion in a random environment
Authors: Bressloff, P.C.
Dwyer, Vincent M.
Kearney, Michael J.
Issue Date: 1996
Publisher: © American Physical Society
Citation: BRESSLOFF et al, 1996. Localization-delocalization transition for drift diffusion in a random environment. Physical Review Letters, 77(25), pp. 5075–5078
Abstract: We investigate the localization-delocalization transition for the drift-diffusion equation on a regular tree with quenched random drift velocities on its branches. The inverse of the steady-state amplitude at the origin is expressed in terms of a random geometric series whose convergence or otherwise determines the critical phase boundary. We establish exact criteria for localization valid for an arbitrary distribution of the drift velocities. The phase transition is shown to be first order except in the percolation limit.
Description: This article has been published in the journal, Physical Review Letters [© American Physical Society]. It is also available at: http://link.aps.org/abstract/PRL/v77/p5075.
URI: https://dspace.lboro.ac.uk/2134/1719
ISSN: 0031-9007
Appears in Collections:Published Articles (Maths)
Published Articles (Electronic, Electrical and Systems Engineering)

Files associated with this item:

File Description SizeFormat
phy_rev_letters77.pdf161.99 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.